# SDR ASAA0954774

- Difficulty date: March 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 625 hours, 178 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS04999
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 4,415 hours, 2,017 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES INOP WILL NOT ENGAGE IN ANY MODE.  REPLACED NR 1 AUTO THROTTLE SERVO MOTOR PER MM 22 31 91 400 801.  OPS NORMAL.
